# SDR DALA2023092908030

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 108,615 hours, 16,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 3D FWD WHITE SEAT MOUNTED EMERGENCY EXIT LIGHT BROKEN OFF. CORRECTIVE ACTION: RESECURED WHITE EMER LT AT 3D OPS NML (4614256)
